Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 142, NWS Nashville, TN

December 21, 20137 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Dec 21, 2013, 9:05 PM CST for 7 counties in Tennessee. It was in force for 40 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 21, 2013, 9:05 PM CST (03:05 UTC)
Expired
Dec 21, 2013, 9:45 PM CST
In force
40 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Davidson County, TN, Hickman County, TN, Lawrence County, TN, Lewis County, TN, Maury County, TN, Wayne County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 21, 9:23 PM CSTTSTM WND DMG13 W Lawrenceburg, TNPOWER OUTAGES REPORTED ALONG HWY 64 IN WESTERN LAWRENCE COUNTY
Dec 21, 9:30 PM CSTHIGH SUST WINDS 65Brentwood, TN65 PLUS MPH MEASURED BETWEEN OLD SMYRNA ROAD TO WILSON ROAD TO EDMONDSON ROAD
Dec 21, 9:30 PM CSTTSTM WND DMG13 Nw Columbia, TNREPORT OF A TREE DOWN NEAR THE INTERSECTION OF SANTA FE PIKE AND SNOW CREEK ROAD AND A REPORT OF A TREE FELL ON A CAR ON KNOB CREEK ROAD NEAR THETA PIKE.
Dec 21, 9:30 PM CSTTSTM WND GST 65Brentwood, TN65 PLUS MPH MEASURED BETWEEN OLD SMYRNA ROAD TO WILSON ROAD TO EDMONDSON ROAD
Dec 21, 9:35 PM CSTTSTM WND DMGFranklin, TNPOWER POLE DOWN OVER ROADWAY AT SADDLEVIEW AND CEDARVIEW DRIVE.
Dec 21, 9:36 PM CSTTSTM WND DMGFranklin, TNTREE BLOCKING ROADWAY AT OLD NASHVILLE ROAD ADN TAYLOR ROAD.
Dec 21, 9:42 PM CSTTSTM WND DMGLawrenceburg, TNTREE DOWN ON RESIDENCE IN DOWNTOWN LAWRENCEBURG ALONG 5TH STREE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 21, 5:46 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 587 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
587 m²/s²
0-3 km storm-relative helicity
694 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WUUS54 KOHX 220305
SVROHX
TNC037-081-099-101-119-181-187-220345-
/O.NEW.KOHX.SV.W.0142.131222T0305Z-131222T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
905 PM CST SAT DEC 21 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL WAYNE COUNTY IN MIDDLE TENNESSEE...
  WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  EAST CENTRAL HICKMAN COUNTY IN MIDDLE TENNESSEE...
  NORTHERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
  EASTERN LEWIS COUNTY IN MIDDLE TENNESSEE...
  MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 945 PM CST

* AT 902 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM FAIRVIEW TO 6
  MILES EAST OF COLLINWOOD...AND WERE MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAWRENCEBURG...FRANKLIN...COLUMBIA...SUMMERTOWN...MOUNT PLEASANT...
  SPRING HILL...BRENTWOOD...HAMPSHIRE...HENRYVILLE...WILLIAMSPORT...
  NATCHEZ TRACE AT HIGHWAY 96 AND SANTA FE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SUNDAY MORNING FOR
CENTRAL TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200
AM SUNDAY MORNING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3522 8765 3603 8712 3606 8670 3544 8709
      3546 8713 3542 8721 3523 8722
TIME...MOT...LOC 0305Z 273DEG 45KT 3602 8706 3521 8759

$$

21
1 follow-up statement
518 
WWUS54 KOHX 220319
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
919 PM CST SAT DEC 21 2013

TNC037-081-099-101-119-181-187-220345-
/O.CON.KOHX.SV.W.0142.000000T0000Z-131222T0345Z/
WAYNE TN-WILLIAMSON TN-DAVIDSON TN-HICKMAN TN-LAWRENCE TN-LEWIS TN-
MAURY TN-
919 PM CST SAT DEC 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MAURY...
EASTERN LEWIS...NORTHERN LAWRENCE...EAST CENTRAL HICKMAN...
SOUTHWESTERN DAVIDSON...WILLIAMSON AND EAST CENTRAL WAYNE COUNTIES
UNTIL 945 PM CST...

AT 916 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED...
PRODUCING  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BELLEVUE TO 7 MILES WEST OF 
LAWRENCEBURG...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  LAWRENCEBURG...FRANKLIN...COLUMBIA...SUMMERTOWN...FAIRVIEW...SPRING
  HILL...MOUNT PLEASANT...BRENTWOOD...THOMPSONS STATION...
  GORDONSBURG...HAMPSHIRE AND HENRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY MORNING
FOR CENTRAL TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CST SUNDAY MORNING FOR CENTRAL TENNESSEE.

LAT...LON 3522 8765 3603 8712 3606 8670 3544 8709
      3546 8713 3542 8721 3523 8722
TIME...MOT...LOC 0319Z 273DEG 45KT 3602 8688 3521 8741

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 21, 7:15 PM CST, 1 hour 50 minutes earlier.

Area forecast discussion, Dec 21, 7:15 PM CST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
715 PM CST SAT DEC 21 2013

.MESOSCALE UPDATE...

...TORNADO WATCH STILL IN EFFECT FOR WESTERN MIDDLE TN...

LINE OF STRONG TO SEVERE STORMS ACROSS WRN KY/TN/MS IS QUICKLY
MOVING TO THE EAST NOW. LATEST LAPS DATA SHOWING LI'S ANYWHERE
FROM 0 TO -2C ACROSS THE MID STATE...WITH THE LATEST OHX SOUNDING
SHOWING A THIN CAP. WE HAVE BEEN WARMING SINCE THOUGH SO CAP WILL
LIKELY NOT HOLD. SHEAR IS QUITE INCREDIBLE WITH 50 KTS AROUND 2KFT
AND 70 KTS AROUND 5KFT. WITH OUR SFC WINDS BACKING...STORM
RELATIVE HELICITIES FROM 0-3KM ARE ANYWHERE FROM 700 TO OVER
900...WAY OFF THE CHART. GIVEN UPSTREAM WARNINGS AND
REPORTS...WOULD EXPECT ANY STRONG STORM TO PRODUCE WIND GUSTS OVER
60 MPH RELATIVELY EASILY BUT THE BIGGEST THREAT WILL BE WHERE
REFLECTIVITY GRADIENTS ARE THE STRONGEST/TIGHTEST ALONG THE
LEADING EDGE. WE WILL JUST HAVE TO WATCH THE NORTHERN EDGE OF ANY
BOWING SEGMENTS WITHIN THE SQUALL LINE WHERE TORNADIC ACTIVITY
WILL BE MOST LIKELY. THUS...THE THREAT FOR SEVERE WEATHER/ISOLATED
TORNADIC ACTIVITY HAS NOT DIMINISHED GIVEN THE LOCAL ENVIRONMENT.

TIMING THE LEADING EDGE OUT THIS FAR...LOOKS LIKE ROUGHLY A 9PM
ARRIVAL TIME AROUND THE NASHVILLE METRO AREA.

&&

.PREV DISCUSSION... /ISSUED 532 PM CST SAT DEC 21 2013/

UPDATE...ADDED AVIATION SECTION FOR 00Z TAF'S.

AVIATION...BNA/CKV/CSV...LINE OF CONVECTION WILL MOVE ACROSS
MIDDLE TENNESSEE THIS EVENING AND INTO THE OVERNIGHT PERIOD AS A
STRONG COLD FRONT PUSHES THROUGH THE REGION. SURFACE WINDS WILL
REMAIN STRONG THROUGH THE NIGHT WITH STRONG LLWS OWING TO A 60-KT
LOW-LEVEL JET. LOOK FOR LOW CIGS TO PERSIST UNTIL SUNDAY MORNING
BEFORE DRIER AIR MOVES IN.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 4 AM CST SUNDAY FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

AL
Hazardous weather outlook, Dec 21, 8:33 PM CST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CST SAT DEC 21 2013

TNZ005>007-022>027-056>060-093>095-221030-
STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-WAYNE-
LAWRENCE-GILES-
833 PM CST SAT DEC 21 2013

...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT...
...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS EVENING AND OVERNIGHT.

THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS ALL OF MIDDLE
TENNESSEE THROUGH TONIGHT. A LINE OF STRONG TO SEVERE STORMS
WILL CONTINUE MOVING ACROSS THE MID STATE THROUGH THE EARLY
MORNING HOURS. ISOLATED TORNADOES ARE EXPECTED WITH THIS LINE...
ALONG WITH DAMAGING STRAIGHT LINE WINDS. WIND DAMAGE HAS ALREADY
BEEN REPORTED IN THE MID STATE TONIGHT...AND MORE ISOLATED CASES
OF WIND DAMAGE ARE EXPECTED THROUGH MIDNIGHT.

IN ADDITION...STRONG GRADIENT WINDS OF AROUND 40 MPH AHEAD OF THE
LINE WILL BE POSSIBLE. THUS...A WIND ADVISORY IS IN EFFECT THROUGH
THE OVERNIGHT HOURS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED.

TNZ008>011-028>034-061>066-075-077>080-221030-
SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-
OVERTON-FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
833 PM CST SAT DEC 21 2013

...TORNADO WATCH IN EFFECT UNTIL 2 AM CST SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS EVENING AND OVERNIGHT.

THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS ALL OF MIDDLE
TENNESSEE THROUGH TONIGHT. A LINE OF STRONG TO SEVERE STORMS
WILL CONTINUE MOVING ACROSS THE MID STATE THROUGH THE EARLY
MORNING HOURS. ISOLATED TORNADOES ARE EXPECTED WITH THIS LINE...
ALONG WITH DAMAGING STRAIGHT LINE WINDS. WIND DAMAGE HAS ALREADY
BEEN REPORTED IN THE MID STATE TONIGHT...AND MORE ISOLATED CASES
OF WIND DAMAGE ARE EXPECTED THROUGH EARLY SUNDAY MORNING...AS THE
LINE OF STORMS CONTINUES TO MOVE TO THE EAST.

IN ADDITION...STRONG GRADIENT WINDS OF AROUND 40 MPH AHEAD OF THE
LINE WILL BE POSSIBLE. THUS...A WIND ADVISORY IS IN EFFECT THROUGH
THE OVERNIGHT HOURS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Dec 21, 8:19 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
819 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TSTM WND DMG     DOVER                   36.48N  87.84W
12/21/2013                   STEWART            TN   EMERGENCY MNGR

            ROOF WAS BLOWN OFF OF A HOME ON FRANK EARHART ROAD IN
            DOVER.

&&

EVENT NUMBER OHX1300783

MDAVIS
Local storm report, Dec 21, 8:29 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
829 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND GST     CLARKSVILLE             36.56N  87.35W
12/21/2013  M60 MPH          MONTGOMERY         TN   ASOS

&&

EVENT NUMBER OHX1300784

AL
Local storm report, Dec 21, 8:46 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
846 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     5 NW BON AQUA           36.00N  87.40W
12/21/2013                   DICKSON            TN   TRAINED SPOTTER

            NUMEROUS TREES DOWN. ESTIMATED WINDS OVER 60 MPH.

&&

EVENT NUMBER OHX1300785

AL
Local storm report, Dec 21, 8:55 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
855 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     7 E MCEWEN              36.11N  87.51W
12/21/2013                   DICKSON            TN   AMATEUR RADIO

            ON HWY 70 BUILDINGS DAMAGED AND POWER LINES ARCHING
            NEAR THE HUMPHREYS DICKSON COUNTY LINE.

&&

EVENT NUMBER OHX1300786

MDAVIS
Local storm report, Dec 21, 8:57 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
857 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND DMG     ADAMS                   36.58N  87.07W
12/21/2013                   ROBERTSON          TN   AMATEUR RADIO

            POWER OUTAGES REPORTED IN CEDAR HILL AND ADAMS.

&&

EVENT NUMBER OHX1300787

MDAVIS
Local storm report, Dec 21, 9:01 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
901 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND DMG     10 S DOVER              36.34N  87.84W
12/21/2013                   STEWART            TN   AMATEUR RADIO

            REPORTS OF TREES DOWN ON HWY 49 NORTH OF HOUSTON
            STEWART COUNTY LINE.

&&

EVENT NUMBER OHX1300788

MDAVIS

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 7:36 PM CSTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Montgomery, Stewart24 min
Dec 21, 7:53 PM CSTSevere Thunderstorm WarningOHXBenton, Humphreys, Perry22 min
Dec 21, 7:56 PM CSTSevere Thunderstorm WarningOHXBenton, Dickson, Houston, Humphreys, Montgomery, Stewart34 min
Dec 21, 8:00 PM CSTTornado WarningOHXBenton, Houston, Humphreys, Montgomery, Stewart30 min
Dec 21, 8:09 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Lewis, Perry, Wayne36 min
Dec 21, 8:18 PM CSTSevere Thunderstorm WarningOHXWayne42 min
Dec 21, 8:21 PM CSTTornado WarningOHXCheatham, Montgomery, Robertson39 min
Dec 21, 8:24 PM CSTTornado WarningOHXCheatham, Dickson, Humphreys, Montgomery36 min
Dec 21, 8:39 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Lawrence, Lewis, Maury and 3 more36 min
Dec 21, 8:42 PM CSTTornado WarningOHXDickson, Hickman, Williamson33 min
Dec 21, 8:51 PM CSTTornado WarningOHXCheatham, Davidson, Dickson, Sumner, Williamson24 min
Dec 21, 8:53 PM CSTTornado WarningOHXRobertson, Sumner37 min
Dec 21, 9:13 PM CSTTornado WarningOHXDavidson, Sumner, Wilson32 min
Dec 21, 9:15 PM CSTSpecial Weather StatementOHXLawrence, Wayne45 min
Dec 21, 9:21 PM CSTTornado WarningOHXMacon, Sumner, Trousdale39 min
Dec 21, 9:37 PM CSTSevere Thunderstorm WarningOHXBedford, Davidson, Giles, Lawrence, Marshall, Maury and 3 more38 min
Dec 21, 9:38 PM CSTTornado WarningOHXDavidson, Sumner, Trousdale, Wilson22 min
Dec 21, 9:53 PM CSTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale37 min
Dec 21, 9:56 PM CSTSevere Thunderstorm WarningOHXDeKalb, Smith, Trousdale, Wilson49 min
Dec 21, 10:09 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, DeKalb, Giles, Lawrence, Marshall and 3 more36 min
Dec 21, 10:09 PM CSTTornado WarningOHXSmith, Wilson36 min
Dec 21, 10:12 PM CSTTornado WarningOHXBedford, Marshall, Maury, Rutherford, Williamson33 min
Dec 21, 10:18 PM CSTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson27 min
Dec 21, 10:30 PM CSTTornado WarningOHXClay, Jackson, Smith30 min
Dec 21, 10:34 PM CSTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Pickett26 min
Dec 21, 10:42 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, DeKalb, Giles, Lawrence, Marshall and 2 more48 min
Dec 21, 10:44 PM CSTSevere Thunderstorm WarningOHXJackson, Overton, Pickett, Putnam, Smith31 min
Dec 21, 10:59 PM CSTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett31 min
Dec 21, 11:02 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 2 more43 min
Dec 21, 11:16 PM CSTSevere Thunderstorm WarningOHXFentress, Overton, Pickett, Putnam59 min
Dec 21, 11:36 PM CSTSevere Thunderstorm WarningOHXCumberland, DeKalb, Fentress, Overton, Putnam, Van Buren and 2 more39 min
Dec 21, 11:44 PM CSTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren46 min
Dec 22, 12:13 AM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Putnam, Van Buren, White47 min
Dec 22, 12:16 AM CSTSevere Thunderstorm WarningOHXFentress14 min
Dec 22, 12:29 AM CSTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren31 min
Dec 22, 1:59 PM CSTRiver Flood AdvisoryOHXGrundy10 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.